# SDR CA061010002

- Difficulty date: October 10, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 11,365 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bearing
- Part number: 5325012044
- Condition: Twisted
- Location: Mlg Fork
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, CREW REPORTED TO MAINTENANCE THAT THEY HAD A HARD SHIMMY IN THE RUDDER PEDALS.  UPON INSPECTION WE FOUND THE NOSE STEERING BRACKETS BENT AND THE SPRING STRUT UNABLE TO MOVE.  THE STEERING STRUT CONNECTED TO THE STEERING HAD FAILED CAUSING THE FORK BEARING TO TWIST.  THE BENT BRACKET WAS REPLACED AND THE SPRING STRUT WAS SERVICED.  THE SYSTEM WAS FUNCTION CHECKED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20061010002)
